Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

BC question

When starting your next pack , do u wait til ur period comes or , just keep going w/o waiting!?

Answer Question
 
Anonymous

Asked by Anonymous at 10:40 AM on Jul. 20, 2009 in General Parenting

Answers (8)
  • I wait until after I start my period.
    Michele068

    Answer by Michele068 at 10:41 AM on Jul. 20, 2009

  • would NOT waiting change ur period?! i think i totally eff'd up how to take these , and i havent gotten a period since MAY!
    Anonymous

    Answer by Anonymous at 10:43 AM on Jul. 20, 2009

  • You are supposed to take the next pack as soon as you finish the one you are on. Your body will regulate itself around the pills. Waiting will affect your period and can make them less effective.
    Anonymous

    Answer by Anonymous at 10:55 AM on Jul. 20, 2009

  • You are supposed to take the next pack as soon as you finish the one you are on. Your body will regulate itself around the pills. Waiting will affect your period and can make them less effective.
    --
    ok thats what i was wondering , thank you. but is the pills the reason i havent gotten my period since mayy?
    Anonymous

    Answer by Anonymous at 10:57 AM on Jul. 20, 2009

  • Couldn't tell you. Have you had unprotected sex since your last period? Missing pills could mean they weren't effective and you got pregnant. It could just also be your body respoding to the changes in hormones form missing the pills. Or it could just be stress.
    Anonymous

    Answer by Anonymous at 11:29 AM on Jul. 20, 2009

  • Couldn't tell you. Have you had unprotected sex since your last period? Missing pills could mean they weren't effective and you got pregnant. It could just also be your body respoding to the changes in hormones form missing the pills. Or it could just be stress.
    ---
    I havent missed any pills , just my periods
    Anonymous

    Answer by Anonymous at 11:38 AM on Jul. 20, 2009

  • If you are currently taking BC pills, then you just finish this pack and start the next one without missing any days.

    If you are starting them for the first time or after a break, then you usually start your new pack on the Sunday after your period starts.

    And yes, BC pills can cause you to miss a period. Many women take them because of this or that the pills almost always make periods lighter and shorter.
    kaycee14

    Answer by kaycee14 at 11:42 AM on Jul. 20, 2009

  • Ask the doctor. Some types of BC can affect your priod or cause you to miss them. Mines actually making me bleed more. I'm on a new brand so it's getting better. Everyone reacts differently to different types of hormones. It might not hurt to take a pregnancy test either. Many people have gotten pregnant on the pill too. Hope you figure it out soon!
    Anonymous

    Answer by Anonymous at 11:43 AM on Jul. 20, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.